# SDR QXEA0000934

- Difficulty date: April 9, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 5,136 hours, 7,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA- MAIN CABIN DOOR STICKS.  CLEANED AND LUBED DOOR STOPS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
